# SDR DL73S040104

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 50,073 hours, 37,923 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS ATTACHMENT FITTING LUGS ON THE HORIZ STAB TO FUSELAGE JOINT REQUIRED MACHINING BEYOND PUBLISHED LIMITS IN ORDER TO REMOVE CORROSION.  CORROSION WAS REMOVED AND LUGS REWORKED IAW ERA 386108-14AD.
